Skip to main content

Articles

Page 1 of 94

  1. In our manuscript, we extend the controllability outcomes given by Bashirov (Math. Methods Appl. Sci. 44(9):7455–7462, 2021) for a family of second-order semilinear control system by formulating a sequence of pie...

    Authors: Urvashi Arora, V. Vijayakumar, Anurag Shukla, Kottakkaran Sooppy Nisar, Shahram Rezapour and Wasim Jamshed

    Citation: Advances in Difference Equations 2021 2021:455

    Content type: Research

    Published on:

  2. In this work, we consider a generalized quantum fractional Sturm–Liouville–Langevin difference problem with terminal boundary conditions. The relevant results rely on Mönch’s fixed point theorem along with a t...

    Authors: Abdelatif Boutiara, Maamar Benbachir, Sina Etemad and Shahram Rezapour

    Citation: Advances in Difference Equations 2021 2021:454

    Content type: Research

    Published on:

  3. For finding a common fixed point of a finite family of G-nonexpansive mappings, we implement a new parallel algorithm based on the Ishikawa iteration process with the inertial technique. We obtain the weak conver...

    Authors: Phakdi Charoensawan, Damrongsak Yambangwai, Watcharaporn Cholamjiak and Raweerote Suparatulatorn

    Citation: Advances in Difference Equations 2021 2021:453

    Content type: Research

    Published on:

  4. In this paper, for the first time the inverse problem of reconstructing the time-dependent potential (TDP) and displacement distribution in the hyperbolic problem with periodic boundary conditions (BCs) and no...

    Authors: M. J. Huntul, Muhammad Abbas and Dumitru Baleanu

    Citation: Advances in Difference Equations 2021 2021:452

    Content type: Research

    Published on:

  5. Infection of hepatitis B virus (HBV) is a global health problem. We provide the study about hepatitis B virus dynamics that can be controlled by education campaign (awareness), vaccination, and treatment. Init...

    Authors: Inam Zada, Muhammad Naeem Jan, Nigar Ali, Dalal Alrowail, Kottakkaran Sooppy Nisar and Gul Zaman

    Citation: Advances in Difference Equations 2021 2021:451

    Content type: Research

    Published on:

  6. Some complicated events can be modeled by systems of differential equations. On the other hand, inclusion systems can describe complex phenomena having some shocks better than the system of differential equati...

    Authors: Seher Melike Aydogan, Fethiye Muge Sakar, Mostafa Fatehi, Shahram Rezapour and Hashem Parvaneh Masiha

    Citation: Advances in Difference Equations 2021 2021:449

    Content type: Research

    Published on:

  7. The aim of this paper is to investigate the interpolative contractions involving rational forms in the framework of b-metric spaces. We prove the existence of a fixed point of such a mapping with different combin...

    Authors: Andreea Fulga

    Citation: Advances in Difference Equations 2021 2021:448

    Content type: Research

    Published on:

  8. In the work (Bouaouid et al. in Adv. Differ. Equ. 2019:21, 2019), the authors have used the Krasnoselskii fixed point theorem for showing the existence of mild solutions of an abstract class of conformable fracti...

    Authors: Mustapha Atraoui and Mohamed Bouaouid

    Citation: Advances in Difference Equations 2021 2021:447

    Content type: Research

    Published on:

  9. In this work, we consider a quasilinear system of viscoelastic equations with degenerate damping and general source terms. According to some suitable hypothesis, we study the blow-up of solutions. This is the ...

    Authors: Salah Boulaaras, Abdelbaki Choucha, Praveen Agarwal, Mohamed Abdalla and Sahar Ahmed Idris

    Citation: Advances in Difference Equations 2021 2021:446

    Content type: Research

    Published on:

  10. The main target of this paper is to study a problem of recovering a spherically symmetric domain with fractional derivative from observed data of nonlocal type. This problem can be established as a new boundar...

    Authors: Le Dinh Long, Ho Thi Kim Van, Ho Duy Binh and Reza Saadati

    Citation: Advances in Difference Equations 2021 2021:445

    Content type: Research

    Published on:

  11. A memristor is naturally a nonlinear and at the same time memory element that may substitute resistors for next-generation nonlinear computational circuits that can show complex behaviors including chaos. A fo...

    Authors: Chernet Tuge Deressa, Sina Etemad and Shahram Rezapour

    Citation: Advances in Difference Equations 2021 2021:444

    Content type: Research

    Published on:

  12. The interaction among phytoplankton and zooplankton is one of the most important processes in ecology. Discrete-time mathematical models are commonly used for describing the dynamical properties of phytoplankt...

    Authors: Muhammad Salman Khan, Maria Samreen, Hassen Aydi and Manuel De la Sen

    Citation: Advances in Difference Equations 2021 2021:443

    Content type: Research

    Published on:

  13. In this paper, we present a new structure of the n-dimensional trigonometric cubic B-spline collocation algorithm, which we show in three different formats: one-, two-, and three-dimensional. These constructs are...

    Authors: K. R. Raslan, Khalid K. Ali, Mohamed S. Mohamed and Adel R. Hadhoud

    Citation: Advances in Difference Equations 2021 2021:442

    Content type: Research

    Published on:

  14. This paper deals with Al-Salam fractional q-integral operator and its application to certain q-analogues of Bessel functions and power series. Al-Salam fractional q-integral operator has been applied to various t...

    Authors: Shrideh Al-Omari, Dayalal Suthar and Serkan Araci

    Citation: Advances in Difference Equations 2021 2021:441

    Content type: Research

    Published on:

  15. In the present investigation, with the help of certain higher-order q-derivatives, some new subclasses of multivalent q-starlike functions which are associated with the Janowski functions are defined. Then, certa...

    Authors: Bilal Khan, Zhi-Guo Liu, H. M. Srivastava, Serkan Araci, Nazar Khan and Qazi Zahoor Ahmad

    Citation: Advances in Difference Equations 2021 2021:440

    Content type: Research

    Published on:

  16. This paper proposes two numerical approaches for solving the coupled nonlinear time-fractional Burgers’ equations with initial or boundary conditions on the interval http://static-content.springer.com/image/art%3A10.1186%2Fs13662-021-03604-5/13662_2021_3604_Article_IEq1.gif ...

    Authors: Adel R. Hadhoud, H. M. Srivastava and Abdulqawi A. M. Rageh

    Citation: Advances in Difference Equations 2021 2021:439

    Content type: Research

    Published on:

  17. In this work, we establish some necessary results about existence theory to a class of boundary value problems (BVPs) of hybrid fractional differential equations (HFDEs) in the frame of Atangana–Baleanu–Caputo (A...

    Authors: Rozi Gul, Kamal Shah, Zareen A. Khan and Fahd Jarad

    Citation: Advances in Difference Equations 2021 2021:437

    Content type: Research

    Published on:

  18. In this research, we study a general class of variable order integro-differential equations (VO-IDEs). We propose a numerical scheme based on the shifted fifth-kind Chebyshev polynomials (SFKCPs). First, in th...

    Authors: H. Jafari, S. Nemati and R. M. Ganji

    Citation: Advances in Difference Equations 2021 2021:435

    Content type: Research

    Published on:

  19. In this paper, we consider the biparabolic problem under nonlocal conditions with both linear and nonlinear source terms. We derive the regularity property of the mild solution for the linear source term while...

    Authors: Le Dinh Long, Ho Duy Binh, Kim Van Ho Thi and Van Thinh Nguyen

    Citation: Advances in Difference Equations 2021 2021:434

    Content type: Research

    Published on:

  20. In this paper, we investigate the growth and fixed points of solutions of higher-order linear differential equations in the unit disc. We extend the coefficient conditions to a type of one-constant-control coe...

    Authors: Yu Chen, Guan-Tie Deng, Zhan-Mei Chen and Wei-Wei Wang

    Citation: Advances in Difference Equations 2021 2021:431

    Content type: Research

    Published on:

  21. HIV patients are vulnerable to developing active visceral leishmaniasis (VL). To understand this complication, we studied a mathematical model for HIV and visceral leishmaniasis coinfection. In this approach, ...

    Authors: Zinabu Teka Melese and Haileyesus Tessema Alemneh

    Citation: Advances in Difference Equations 2021 2021:429

    Content type: Research

    Published on:

  22. In this paper, we consider a new coupled system of fractional boundary value problems based on the thermostat control model. With the help of fixed point theory, we investigate the existence criterion of the s...

    Authors: Sina Etemad, Brahim Tellab, Jehad Alzabut, Shahram Rezapour and Mohamed Ibrahim Abbas

    Citation: Advances in Difference Equations 2021 2021:428

    Content type: Research

    Published on:

  23. The main objective of this paper is to investigate the existence, uniqueness, and Ulam–Hyers stability of positive solutions for fractional integro-differential boundary values problem. Uniqueness result is ob...

    Authors: Mohammed M. Matar, Manar abu Jarad, Manzoor Ahmad, Akbar Zada, Sina Etemad and Shahram Rezapour

    Citation: Advances in Difference Equations 2021 2021:423

    Content type: Research

    Published on:

  24. The aim of this paper is to introduce the degenerate generalized Laguerre polynomials as the degenerate version of the generalized Laguerre polynomials and to derive some properties related to those polynomial...

    Authors: Taekyun Kim, Dmitry V. Dolgy, Dae San Kim, Hye Kyung Kim and Seong Ho Park

    Citation: Advances in Difference Equations 2021 2021:421

    Content type: Research

    Published on:

  25. Recently, Kim et al. (Adv. Differ. Equ. 2020:168, 2020) considered the poly-Bernoulli numbers and polynomials resulting from the moderated version of degenerate polyexponential functions. In this paper, we invest...

    Authors: Waseem A. Khan, Ghulam Muhiuddin, Abdulghani Muhyi and Deena Al-Kadi

    Citation: Advances in Difference Equations 2021 2021:420

    Content type: Research

    Published on:

  26. In this research paper, we improve some fractional integral inequalities of Minkowski-type. Precisely, we use a proportional fractional integral operator with respect to another strictly increasing continuous ...

    Authors: Tariq A. Aljaaidi, Deepak B. Pachpatte, Wasfi Shatanawi, Mohammed S. Abdo and Kamaleldin Abodayeh

    Citation: Advances in Difference Equations 2021 2021:419

    Content type: Research

    Published on:

  27. The main purpose of this paper is to present some fixed-point results for a pair of fuzzy dominated mappings which are generalized V-contractions in modular-like metric spaces. Some theorems using a partial order...

    Authors: Tahair Rasham, Awais Asif, Hassen Aydi and Manuel De La Sen

    Citation: Advances in Difference Equations 2021 2021:417

    Content type: Research

    Published on:

  28. In this article, we consider a temporally second-order unconditionally energy stable computational method for the Allen–Cahn (AC) equation with a high-order polynomial free energy potential. By modifying the n...

    Authors: Junseok Kim and Hyun Geun Lee

    Citation: Advances in Difference Equations 2021 2021:416

    Content type: Research

    Published on:

  29. In this work, we solve the system of integro-differential equations (in terms of Caputo–Fabrizio calculus) using the concepts of the best proximity pair (point) and measure of noncompactness. We first introduc...

    Authors: Anupam Das, Hemant Kumar Nashine, Rabha W. Ibrahim and Manuel De la Sen

    Citation: Advances in Difference Equations 2021 2021:414

    Content type: Research

    Published on:

  30. In this work, we aim at studying the asymptotic and oscillatory behavior of even-order neutral delay noncanonical differential equations. To the best of our knowledge, most of the related previous works are co...

    Authors: Elmetwally M. Elabbasy, Osama Moaaz, Higinio Ramos and Ali Muhib

    Citation: Advances in Difference Equations 2021 2021:412

    Content type: Research

    Published on:

  31. In this paper, we introduce multi-Lah numbers and multi-Stirling numbers of the first kind and recall multi-Bernoulli numbers, all of whose generating functions are given with the help of multiple logarithm. T...

    Authors: Dae San Kim, Hye Kyung Kim, Taekyun Kim, Hyunseok Lee and Seongho Park

    Citation: Advances in Difference Equations 2021 2021:411

    Content type: Research

    Published on:

  32. In this work, we modify the inertial hybrid algorithm with Armijo line search using a parallel method to approximate a common solution of nonmonotone equilibrium problems in Hilbert spaces. A weak convergence ...

    Authors: Suthep Suantai, Damrongsak Yambangwai and Watcharaporn Cholamjiak

    Citation: Advances in Difference Equations 2021 2021:410

    Content type: Research

    Published on:

  33. In this paper, we propose two new contractions via simulation function that involves rational expression in the setting of partial b-metric space. The obtained results not only extend, but also generalize and ...

    Authors: Erdal Karapınar, Chi-Ming Chen, Maryam A. Alghamdi and Andreea Fulga

    Citation: Advances in Difference Equations 2021 2021:409

    Content type: Research

    Published on:

  34. A number of mathematical methods have been developed to determine the complex rheological behavior of fluid’s models. Such mathematical models are investigated using statistical, empirical, analytical, and ite...

    Authors: Muhammad Bilal Riaz, Kashif Ali Abro, Khadijah M. Abualnaja, Ali Akgül, Aziz Ur Rehman, Muhammad Abbas and Y. S. Hamed

    Citation: Advances in Difference Equations 2021 2021:408

    Content type: Research

    Published on:

  35. A remarkably large number of hypergeometric (and generalized) functions and a variety of their extensions have been presented and investigated in the literature by many authors. In this paper, we introduce fiv...

    Authors: Jihad Younis, Ashish Verma, Hassen Aydi, Kottakkaran Sooppy Nisar and Habes Alsamir

    Citation: Advances in Difference Equations 2021 2021:407

    Content type: Research

    Published on:

Annual Journal Metrics